×

Found 194,256 Documents (Results 1–100)

100
MathJax

Generalized solutions of the second boundary-value problem for differential-difference equations with variable coefficients on intervals of noninteger length. (English. Russian original) Zbl 07550605

Math. Notes 111, No. 6, 913-924 (2022); translation from Mat. Zametki 111, No. 6, 873-886 (2022).
MSC:  34Kxx 93Cxx 49Kxx
PDF BibTeX XML Cite
Full Text: DOI

Reconstruction of input disturbances in parabolic inclusions unsolved for the derivative. (English. Russian original) Zbl 07547991

Comput. Math. Math. Phys. 62, No. 5, 744-752 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 5, 768-776 (2022).
MSC:  93-XX 65-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Biographic Reference